Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A sufficient condition for a regular matrix to sum a bounded divergent sequence


Author: A. Mary Tropper
Journal: Proc. Amer. Math. Soc. 4 (1953), 671-677
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0056724-2
MathSciNet review: 0056724
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. G. Cooke, Infinite matrices and sequence spaces, Macmillan, 1950. MR 0040451 (12:694d)
  • [2] S. Mazur and W. Orlicz, Sur les méthodes linéaires de sommation, C. R. Acad. Sci. Paris vol. 196 (1933) pp. 32-34.
  • [3] V. M. Darevsky, On intrinsically perfect methods of summation, Bull. Acad. Sci. URSS. Sér. Math. vol. 10 (1946) pp. 97-104. MR 0016145 (7:517a)
  • [4] J. D. Hill, Some properties of summability, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 227-230. MR 0010000 (5:236c)
  • [5] A. Wilansky, A necessary and sufficient condition that a summability method be stronger than convergence, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 914-916. MR 0032024 (11:243a)
  • [6] K. Zeller, Allgemeine Eigenschaften von Limitierungsverfahren, Math. Zeit. vol. 53 (1951) pp. 463-487. MR 0039824 (12:604e)
  • [7] G. G. Lorentz, A contribution to the theory of divergent sequences, Acta Math. vol. 80 (1948) pp. 167-190. MR 0027868 (10:367e)
  • [8] -, Direct theorems on methods of summability, Canadian Journal of Mathematics vol. 1 (1949) pp. 305-319 and vol. 2 (1951) pp. 236-256. MR 0032023 (11:242d)
  • [9] R. P. Agnew, Convergence fields of methods of summability, Ann. of Math. (2) vol. 46 (1945) pp. 93-101. MR 0011334 (6:150d)
  • [10] A. Wilansky, An application of Banach linear functionals to summability, Trans. Amer. Math. Soc. vol. 67 (1949) pp. 59-68. MR 0032025 (11:243b)
  • [11] -, Norms of matrix type for the spaces of convergent and bounded sequences, Proceedings of the American Mathematical Society vol. 2 (1951) pp. 738-741. MR 0044027 (13:357a)
  • [12] R. P. Agnew, A simple sufficient condition that a method of summability be stronger than convergence, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 128-132. MR 0014488 (7:292h)
  • [13] A. Brudno, Summation of bounded sequences by matrices, Rec. Math. (Mat. Sbornik) N.S. vol. 16 (1945) pp. 191-247. MR 0012340 (7:12e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0056724-2
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society